Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of micronor

Premium Questions

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

Doctor there is no blood in stool anymore and there isnt pentasa side effects due to low dosage and i feel better but still my stool...

doctor1 MD

My husband took promethazine 25mg at 10 pm. 30 min later he became twitchy, resstless, rubbing his arms. In and out of bed. 330am I gave him...

Public Forum Discussions

doctor1 MD

I have been on Micronor birth control for 6 months now after being on the IUD for 5 years. I felt great on the IUD, just did not want to get...

doctor1 MD

to sort out the bleeding but the reviews online are dreadful. should i stick it out or switch to micronor ...

doctor1 MD

I have been on Micronor 28 for the last 15 months. I stopped breasfeeding in October and I belive I have just gotten a first period in over...

doctor1 MD

due to irregular periods to switch to micronor i just would like second opinion can you tell me yours ...

doctor1 MD

Hello,.i ve been taking micronor for 3 months and i feel like constant pms . I over react to stuff, i go from calm to.extreme irritated and...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.